# SDR 2VKA2024072453407

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N390SF
- Make and model: Bell 407
- Aircraft serial: 53407
- Aircraft time: 9,230 hours, 31,585 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Washer
- Part number: 14000725S22E6
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING TRANSMISSION ASSEMBLY, TECHNICIAN NOTICED PYLON RETAINING BOLT WASHER PN:140-007-25S22E6 CRACKED ALL THE WAY THROUGH ON ONE SIDE.
